# SDR DALA2025092607012

- Difficulty date: September 18, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,494 hours, 21,742 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT INOP.   REMOVED AND REPLACED L2 DOOR GIRT BAR PROXIMITY SENSOR IAW AMM 25-66-11. OPS CHECKED NORMAL. (1205119)
